# SDR AWXA200300219

- Difficulty date: March 1, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 42,230 hours, 19,269 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Part serial: 1055
- Condition: Faulty
- Location: Zone 128
- Part time: 42,232 hours, 19,269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF RECEIVED ECAM MESSAGE TO LAND AS SOON AS POSSIBLE, PULLED UP LAST LEG REPORT THAT INDICATED AVIONIC SMOKE FAULT. RESET CIRCUIT BREAKERS PER MX & CAPTS EMERGENCY AUTHORITY.  BROUGHT UP AVIONIC SMOKE CHECKLIST & DECLARED AN EMERGENCY, TURNED BACK TO FLL AND LANDED WITHOUT INCIDENT.  MX PERFORMED TROUBLESHOOTING OF AVIONICS CODING & SMOKE DETECTOR SYS.  REMOVED & REPLACED SMOKE DETECTOR SENSOR AND SMOKE WARNING RELAY.  OPS CHECK WAS GOOD PER AMM TASK 26-15-00-710-001.  PART NAME; RELAY, MFG; ALLIED SIGNAL, P/N; E0245-28AO.  VENDOR CONFIRMED FAILURE OF SMOKE DETECTOR S/N 1055.  NO REASON GIVEN FOR FAILURE.  PART DEEMED AS BEYOND ECONOMICAL REPAIR & WAS EXCHANGED WITH UPGRADED M&E.
